Journal article icon

Journal article

ISING REPLICA MAGNETS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/13/2/027

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
13
Issue:
2
Pages:
637-649
Publication date:
1980
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:57a22a61-870e-4466-ba5b-1c5b71638dd6
Source identifiers:
29036
Local pid:
pubs:29036

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP